Sorry, not much help here. I had sort of a dull ache after my D&C but no shooting pains. My worse pains occurred before the procedure, however, so things are a little bit different for me.
Do you think it may be a bladder infection? Did your doctor put you on any antibiotics after the procedure? I would call them if it keeps up and have them screen for a UTI just in case.
i notcied right after my d&c, i had a very painful stabbing pain in my lower left side, but it went away after a day. since then i do feel occasional shooting pains, especially when i move. i called the dr over the weekend (i think we all remember how THAT went) and he assumed it was a bladder infection and put me on antibiotics and i can tell you, whether he was right or wrong (and i'm thinking wrong) they have not helped the pain and now i'm feeling nauseated.
are you on pain meds? were you before?
I had a D&E on Friday and I do have shooting pains in my lower left side. My doctor gave me Percocet and while the pain isn't bad enough for it, I'll take a half to just not think about it. I also always feel like I have to pee, then go to the bathroom and hardley anything comes out.
My doctor said there may be some pinching feeling and that is the cervix going back to normal size.
Hope this helps!